# SDR UPS804842

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON LONGERON 36 AND END FITTING, FS 1615.  MAINTENANCE REPLACED THE FITTING AND REPAIRED LONGERON IAW SRM 53-2-2 AND 51-1-20.
